Advances in Theoretical and Mathematical Physics

Volume 25 (2021)

Number 4

Line bundles over Coulomb branches

Pages: 957 – 993

DOI: https://dx.doi.org/10.4310/ATMP.2021.v25.n4.a2

Authors

Alexander Braverman (Department of Mathematics, University of Toronto and Perimeter Institute of Theoretical Physics, Waterloo, Ontario, Canada)

Michael Finkelberg (Department of Mathematics, National Research University Higher School of Economics, Moscow, Russia; Skolkovo Institute of Science and Technology, Moscow, Russia; and Institute for Information Transmission Problems, Moscow, Russia)

Hiraku Nakajima (Research Institute for Mathematical Sciences, Kyoto University, Kyoto, Japan; and Kavli Institute for the Physics and Mathematics of the Universe (WPI), University of Tokyo, Kashiwa, Chiba, Japan)

Abstract

This is the third companion paper of [Part II]. When a gauge theory has a flavor symmetry group, we construct a partial resolution of the Coulomb branch as a variant of the definition. We identify the partial resolution with a partial resolution of a generalized slice in the affine Grassmannian, Hilbert scheme of points, and resolved Cherkis bow variety for a quiver gauge theory of type ADE or affine type A.

The full text of this article is unavailable through your IP address: 3.238.204.167

Published 12 April 2022